# SDR SWAA2025121250342

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8944Q
- Make and model: Boeing 737-8
- Aircraft serial: 68633
- Aircraft time: 2,491 hours, 1,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.   REMOVED BOTH AFT LT FLASHLIGHTS, OPS CHECKED GOOD, NO DISCREPANCY EXISTS.  INSTALLED THE FLASHLIGHTS AND RESEALED IAW AMM 25-64-00.
